# SDR CALA2024101602663

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A101028
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR BILGE SUPPORT CLIP CRACKED AT FASTNERS HEAD AT S-26L STA 500G REF AAR N/R 9907422 REMOVED AND REPLACED FWD CARGO SUPPORT CLIP AT S-26L STA 500G PER SRM 51-40-02-0G-0.
